A client with a bleeding peptic ulcer has undergone successf… | MyMerci
More questions like thisTry ›
Medication Administration

A client with a bleeding peptic ulcer has undergone successful endoscopic hemostasis and is receiving high-dose IV pantoprazole. Which finding requires immediate action by the nurse?

Explanation
New hematemesis with tachycardia and hypotension indicates recurrent upper gastrointestinal bleeding and hemodynamic instability. The nurse should activate urgent clinical support, assess airway and circulation, maintain IV access, and prepare for resuscitation and repeat evaluation. High-dose proton pump inhibitor therapy after endoscopic hemostasis reduces rebleeding risk but does not eliminate the need to monitor for recurrent hemorrhage.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.